Efficient algorithms for decomposing graphs under degree constraints

Bazgan, C. and Tuza, Zsolt and Vanderpooten, D. (2007) Efficient algorithms for decomposing graphs under degree constraints. Discrete Applied Mathematics, 155 (8). pp. 979-988.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:29
Last Modified: 11 Dec 2012 15:29
URI: http://eprints.sztaki.hu/id/eprint/4971

Update Item Update Item